Author: I Tarrass; L Giraud; P Thore;

Title: New curvilinear scheme for elastic wave propagation in presence of curved topography

Journal: GEOPHYSICAL PROSPECTING

Year: 2011

Volume: 59

Page: 889 - 906


Author: HQ Lan; J Liu; ZM Bai; AF Lan Hai-Qiang Liu Jia Bai Zhi-Ming

Title: Wave-field simulation in VTI media with irregular free surface

Journal: CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION

Year: 2011

Volume: 54

Page: 2072 - 2084


Author: HQ Lan; ZJ Zhang;

Title: Three-Dimensional Wave-Field Simulation in Heterogeneous Transversely Isotropic Medium with Irregular Free Surface

Journal: BULLETIN OF THE SEISMOLOGICAL SOCIETY OF AMERICA

Year: 2011

Volume: 101

Page: 1354 - 1370


Author: JE Macias-Diaz; A Puri;

Title: On some explicit non-standard methods to approximate nonnegative solutions of a weakly hyperbolic equation with logistic nonlinearity

Journal: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS

Year: 2011

Volume: 88

Page: 3308 - 3323


Author: LC Wilcox; G Stadler; C Burstedde; O Ghattas;

Title: A high-order discontinuous Galerkin method for wave propagation through coupled elastic-acoustic media

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 9373 - 9396


Author: NA Petersson; B Sjogreen;

Title: Stable Grid Refinement and Singular Source Discretization for Seismic Wave Simulations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 1074 - 1110


Author: D Appelo; T Colonius;

Title: A high-order super-grid-scale absorbing layer and its application to linear hyperbolic systems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 4200 - 4217